# SDR VNAA202403010006

- Difficulty date: January 21, 2024
- Submitted: March 1, 2024
- Operation: Air carrier
- Aircraft: N615NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15484
- Aircraft time: 7,876 hours, 6,810 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: MM69035000N0302
- Condition: Damaged
- Location: Bs 1051-1069
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ( 1EA) ON FUSELAGE SKIN BTW STGR 14 RH TO STGR 15RH AND BTW FS 1051 TO FS 1069.     LIGHTNING STRIKE ( 1EA) ON FUSELAGE SKIN BTW STGR 14 RH TO STGR 15RH AND BTW FS 1051 TO FS 1069. WAS BLEND OUT PER CRJ900 SRM 51-12-00-001-001-A01 AND WAS EVALUATED WITHIN LIMITS PER CRJ900 SRM 53-61-01-101-004-A02
